TARU PUBLICATIONS
Author

Soumendu Roy

Department of Mathematics, Jadavpur University, Kolkata, 700032, India

Published papers
2
Citations
45
Views
218
Downloads
212

Publications

2 papers
Open Access Research Article·pp. 163–181·Vol. 18, Issue 2Jul 2020

∗-η-Ricci Soliton within the Framework of Sasakian Manifold

Santu Dey, Soumendu Roy

Published Online: 07 Jan 2021DOI: 10.1080/1726037X.2020.1856339

In this paper: In this paper we study ∗-η-Ricci soliton on Sasakian manifolds. Here, we have discussed some curvature properties on Sasakian manifold admitting ∗-η-Ricci soliton. We have obtained some significant re...

AbstractReferencesFull Text PDF (560 KB)Views: 115Downloads: 107Citations: 25
Open Access Research Article·pp. 261–279·Vol. 18, Issue 2Jul 2020

Yamabe Solitons On (LCS)undefined -Manifolds

Soumendu Roy, Santu Dey, Arindam Bhattacharyya

Published Online: 07 Jan 2021DOI: 10.1080/1726037X.2020.1868100

In this paper: The object of the present paper is to study some properties of (LCS)undefined-manifolds whose metric is Yamabe soliton. We establish some characterization of (LCS)undefined-manifolds when the soliton...

AbstractReferencesFull Text PDF (574 KB)Views: 103Downloads: 105Citations: 20